Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On an ergodic property of a certain class of Markov processes


Author: Gopinath Kallianpur
Journal: Proc. Amer. Math. Soc. 6 (1955), 159-169
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069420-4
MathSciNet review: 0069420
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Kallianpur and H. Robbins, Ergodic property of the Brownian motion process, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953). MR 0056233 (15:44g)
  • [2] T. E. Harris and H. Robbins, Ergodic theory of Markov chains admitting an infinite invariant measure, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953). MR 0056873 (15:140c)
  • [3] J. L. Doob, Stochastic processes, New York, Wiley, 1953. MR 0058896 (15:445b)
  • [4] E. Hopf, Ergodentheorie, New York, Chelsea, 1948.
  • [5] G. Kallianpur and H. Robbins, The sequence of sums of independent random variables, Duke Math. J. vol. 21 (1954) pp. 285-307. MR 0062976 (16:52e)
  • [6] K. L. Chung and W. Fuchs, On the distribution of values of sums of random variables, Memoirs of the American Mathematical Society, vol. 6, 1951. MR 0040610 (12:722e)
  • [7] B. V. Gnedenko and A. N. Kolmogorov, Predelniie raspredelenia dlia soum nezavisimikh sluchainikh velichin, Moscow-Leningrad, 1949.
  • [8] B. V. Gnedenko and V. S. Korolyuk, Some remarks on the theory of domains of attraction of stable distributions, Dopovidi Akad. Nauk, Ukrain. R.S.R. (1950) (Ukrainian with Russian summary). MR 0045966 (13:663d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069420-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society